# SDR ASAA2022111640821

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 31,104 hours, 9,899 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH009954
- Condition: Leaking
- Location: Nr 2 Generator
- Part time: 31,764 hours, 10,279 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GROUND RUN #2 ENG ( REF ASA NR-0001 W/O 1931439) FOUND OIL LEAKING EXCESSIVELY FROM #2 IDG DRAIN PAD VENT. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE IDG REF B737-900 AMM 24-11-11/401. LEAKS CHECK GOOD AND OPS TEST GOOD. ETOPS SIGNIFICANT GROUND VERIFICATION SUCCESSFUL.
